I'm currently taking an antibiotic called ciprofloxacn for a

Patient : I'm currently taking an antibiotic called ciprofloxacn for a kidney and bladder infection. I just took one close to an hour ago, but I'm extremely nauseous and I'm afraid if I do vomit the pill will come up. How long does it normally take for that pill to dissolve enough that if I do vomit, it will already be in my system?
Symptoms:  Nausea
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter took about 20 benadryl pills by mistake and we want to know if there is an antidote for this problem?

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: I am writing in regard to some shortness of breath I've been experiencing off an on for about a week. It started l...

Q: Ankle vericose veins sweeling and pain and in joints histtory of copd noudles in some joints

Q: Hello, i have had anal sex only and im a virgin, my period is two days late and im spotting light red and only for a ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews